bannednutritionnapsgear

MK677 & Hypoglycemia

Aiden2255

New member
Member
Morning,

Yesterday I was at work and called the doctors as I was feeling hypo, these symtoms have been coming along ever since I started to Blast and Cruise, I’d eat a ton of sugar and be fine.

Yesterday when I called they got me in and measured my blood sugar and it was measuring at 3.5, I ate some crisps and went back to work from the doctors, they called me and asked me to measure again it came to about 2.4, she said to get some sugar and if it stays that low I need to go to hospital, So I had a can of coke and it went to 5.7 but I needed some real carbs so for lunch I must have had almost 200g carbs from sandwiches as it was quick and that included a green monster energy drink with about 50g sugar in it, so I got some sort of instant releif, 15 minutes later and it was at 3.5 (anything under 4 is hypo and not good).

I went to hospital they rushed me through quite quick (for the UK this means your case is more urgent) and they’re speaking of me seeing an endocrinologist, they asked about AAS use but I didn’t tell them as they will just send you home and tell you to stop.

My current cycle…

300mg Deca - Has been known to cause this but that wouldn’t explain why I went hypo during a cruise of 100mg Test 2 months post cycle.
500mg Test - Hopefully Endo doesn’t test this…
40mg Dbol
12.5mg MK677 - Now this can cause hunger affects but it’s not hypoglycemia and studies showed it actually raised blood sugar.
10mg Aromasin

One thing to note it my father has type 1 diabeties not sure if it matters that he got it later in life from lots of alchoholism, then recently my grandad got type 2 from sitting inside and drinking lots of wine doing no exercise.

It would seem plausible that this may be a genetic thing due to this especially since I had a bad episode on a cruise in which I devoured 2000 calories of McDonalds in a sitting with my gf watching in horror.

Is there a way I can combat this?
 

cbbram

Community Leader
VIP Moderator
If it's this severe I recommend avoiding MK-677. I have similar issues with HGH but not at this level.
 

Aiden2255

New member
Member
I have thought about cycling on and off, 5 days on 2 off?, The thing is I've taken it in the past and it hasn't had these effects.

Also the mcdonalds incident I spoke of happened on just 100mg of test nothing else, this is the first time I have touched 677 in over a year
 

Aiden2255

New member
Member
Deca and Tren do this to me also. I can't run HGH with Tren or Deca.

Hmmm, any tips to combat it, would stocking up on carbs be ideal?, I guess I will cycle it 5 on 2 off since I do my workouts on Wednesday Friday and Sunday.
 

DylanGemelli

Founding Member
Super Moderator
you just need to be very careful and do a little trial and error if you are fully intent on proceeding... personally, i wouldnt but thats up to you..
 

Aiden2255

New member
Member
you just need to be very careful and do a little trial and error if you are fully intent on proceeding... personally, i wouldnt but thats up to you..

Has this been a problem yourself when mixing the 2?, It's a great cycle and the MK677 would be such a benefit for recovery.
 

RickRock

Community Leader
VIP Moderator
Deca and Tren do this to me also. I can't run HGH with Tren or Deca.
I havent seemed to have a problem so far at least, running hgh with deca. Blood sugar usually isnt an issue for me on anything though
 

Aiden2255

New member
Member
So, after the doctor ran some tests hba1c came back fine,

My AST and ALT however came back at 300 which is weird as I've been running 600mg TUDCA hours away from taking orals, I couldn't see my liver being that high from 40mg Dbol along with TUDCA though I have been doing a Smolov style powerlifting Template which tapers upwards in sets and weights per week, this could bump those values up but I feel like a Prohoremone could have been added to the MK677 (It's not your brand).

I've discontinued MK and Dbol until I can get my values back down.
 

DylanGemelli

Founding Member
Super Moderator
it definitely can cause that... thats a high dose of dbol and tudca alone is not going to protect you so thats not surprising at all
 

Aiden2255

New member
Member
it definitely can cause that... thats a high dose of dbol and tudca alone is not going to protect you so thats not surprising at all

Understood but I've only taken it for 3 weeks bang on along with 600mg TUDCA yet I have gone from 78kg to almost 87kg!, Is there a chance that the MK I bought could have something like Superdrol slipped in because the results are so much faster than anything I have seen on DBol, understandable that most of that is probably water but they are stupidly fast results.
 

DylanGemelli

Founding Member
Super Moderator
Understood but I've only taken it for 3 weeks bang on along with 600mg TUDCA yet I have gone from 78kg to almost 87kg!, Is there a chance that the MK I bought could have something like Superdrol slipped in because the results are so much faster than anything I have seen on DBol, understandable that most of that is probably water but they are stupidly fast results.

It certainly doesnt sound like mk
 
Top